MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/870/080CZ
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cannula was replaced and after a few minutes it was observed that the cuff inflation was deficient, since it deflated spontaneously; after testing the cuff, it was found to be punctured.There was patient involvement and no reported harm.
 
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
PORTEX BLUE LINE ULTRA SUCTIONAID TRACH TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22558865
Report Number3012307300-2025-08644
Device Sequence Number9784956
Product Code BTO
UDI-Device Identifier15019315104862
UDI-Public(01)15019315104862(17)270907(10)4291212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/080CZ
Device Lot Number4291212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown